Table of Contents
Can you take acetaminophen and antibiotics together?
Paracetamol is one of the safest painkillers and rarely causes side effects. It’s safe to use paracetamol at the same time as taking most antibiotics. Taking antibiotics at the same time as paracetamol shouldn’t cause any problems.
How long does Excedrin last in your system?
How long does Excedrin Migraine last? In three placebo-controlled studies, an acetaminophen, aspirin, and caffeine combination (equivalent to Excedrin Migraine) was shown to last up to 6 hours when taken to relieve migraine headache pain.
Will Excedrin reduce fever?
Clinical studies have demonstrated that Excedrin Extra Strength relieves headaches better than Tylenol® Extra Strength. Both Excedrin Extra Strength and Tylenol® Extra Strength include acetaminophen, an analgesic that relieves pain and reduces fever.
Can I take a pain reliever with amoxicillin?
Painkillers. It’s fine to take over-the-counter painkillers such as paracetamol, ibuprofen or aspirin while you’re taking amoxicillin, assuming these are appropriate for you.
Can I take Excedrin Migraine with amoxicillin?
No interactions were found between amoxicillin and Excedrin Back & Body. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Is it OK to take more than 2 Excedrin Migraine in 24 hours?
As far as frequency, you should not take more than 2 caplets or gel tabs within a 24-hour period. Talk to your provider If your symptoms persist or worsen.
Can you take Excedrin if you are allergic to aspirin?
Aspirin can cause Reye’s syndrome, a serious and sometimes fatal condition in children. You should not use Excedrin if you are allergic to acetaminophen (Tylenol), aspirin, caffeine, or any NSAIDs (Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others).
Is it safe to drink alcohol while taking Excedrin?
Avoid drinking alcohol while you are taking Excedrin. Alcohol may increase your risk of stomach bleeding while taking aspirin, or liver damage while taking acetaminophen. Ask a doctor or pharmacist before using any other cough, cold, allergy, pain, menstrual symptom, or fever medication.
What is the difference between Excedrin and caffeine?
Caffeine is a central nervous system stimulant. It relaxes muscle contractions in blood vessels to improve blood flow. Excedrin is used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion.
Are there any brand names for Excedrin pain relievers?
Generic Name: acetaminophen, aspirin, and caffeine (ah SEET a MIN oh fen, ASP i rin, and KAF een) Brand Names: Anacin Advanced Headache Formula, Arthriten, Backaid IPF, Excedrin, Goody’s Headache Powders, Pain Reliever Plus, Pamprin Max.